| Catalog Number |
730M0017 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a vital final driver tip deformed intra-operatively.There was no patient impact.
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Additional Manufacturer Narrative
H6: additional method code: 4109.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the device was not returned; photos were provided but they did not show the tip of the device.Root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to excessive forces applied during use.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description